Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas 6 - 10 February 2017

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Wednesday 9 February 2017 at 14:15

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 7 February 2017


Dáil Éireann
 

2.00 p.m.   Leaders’ Questions (FF, SF, LAB, RIG) (32 mins)

2.32 p.m.   Order of Business (30 mins)

3.02 p.m.   Taoiseach’s Questions (45 mins)

3.47 p.m.   P.Q.s: Oral - Minister for Communications, Climate Action and Environment (90 mins)

5.17 p.m.   Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m.   Government Business:
Criminal Law (Sexual Offences) Bill 2015 - Report and Final Stages resumed (Department of Justice and Equality)
Courts (No. 2) Bill 2016 - Order for Second Stage and Second Stage (Department of Justice and Equality) (115 mins)

8.00 p.m.   Private Members Business (Fianna Fáil):  Pensions (Amendment) (No. 2) Bill 2017 – Second Stage  (120 mins)

10.00 p.m.  Dáil Adjourns


Seanad Éireann


2.30 p.m.   Commencement Matters

3.30 p.m.   Order of Business

4.45 p.m.   Health (Miscellaneous Provisions) Bill 2016 – Committee and Remaining Stages (Minister for Health)


Committee Meetings
 

Communications, Climate Action and Environment (Joint) CR2, LH 2000 12 noon
AGENDA: The proposed acquisition of CMNL Limited, formerly Celtic Media Newspapers Limited, by INM plc (Independent News & Media Holdings Limited) [Representative from Independent News and Media; The Celtic Media Group and The National Union of Journalists.]

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 12 noon
AGENDA: Funding Domestic Water and Wastewater Services [Representatives from NewEra; Right2Water; Irish Water; National Federation of Group Water Schemes  and the Commission for Energy Regulation]

Future of Healthcare (Select) CR4, LH 2000 2.15 p.m.
AGENDA: Private Meeting

Agriculture, Food and the Marine (Joint) CR1, LH 2000 4 p.m.
AGENDA: (i) Animal Health Ireland Strategic Plan (2015-2017) – Priority Programmes [Representatives from Animal Health Ireland]; and
(ii) Management of Aquaculture Licensing [Officials from the Department of Agriculture, Food and the Marine]

Education and Skills (Joint) CR2, LH 2000 4 p.m.
AGENDA: Scrutiny of the Equal Status (Admission to Schools Bill) 2016 [Representatives from the Association of Community and Comprehensive Schools; the Catholic Primary Schools Management Association; An Foras Pátrúnachta; the General Synod Board of Education of the Church of Ireland; the Muslim Primary Education Board; and the Joint Management Body.]

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR3, LH 2000 4 p.m.
AGENDA: EU State Aid Investigations into Tax Rulings (resumed) [Mr. Brian Keegan, Director of Public Policy and Taxation, Chartered Accountants Ireland; Mr Mark Redmond, CEO, American Chamber of Commerce Ireland, Mr Jim Clarken, CEO, Oxfam Ireland; and Professor Jim Stewart, Trinity College Dublin]

An Ghaeilge, an Ghaeltacht agus na nOileáin (Comh) CR4, LH 2000 5 p.m.
AGENDA: ‘Raidió Rí-Rá a fhorbairt go stáisiún raidió lán-Ghaeilge lánaimseartha dírithe ar dhaoine óga agus é ar fáil ar (FM) agus ar na hardáin is mó eile’ [Ionadaithe ó Radió Rí-Rá]

Communications, Climate Action and Environment (Select) CR2, LH 2000 7 p.m.
AGENDA: Communications Regulation (Postal Services) (Amendment) Bill 2016 [Minister for Communications, Climate Action and Environment]


Wednesday 8 February 2017


Dáil Éireann
 

12.00 p.m.  Leaders’ Questions (FF, SF, LAB, AAA-PBP)  (32 mins)

12.30 p.m.  Questions on Promised Legislation (30 mins)

1.02 p.m.   Taoiseach’s Questions  (45 mins)

1.47 p.m.   P.Q.s: Oral - Minister for Transport, Tourism and Sport (90 mins)

3.17 p.m.   Topical Issues (48 mins)
Private Notice Question (if any)

4.05 p.m.   SOS  (40 mins)

4.45 p.m.   Private Members Business (Social Democrats – Green Party):- Media Ownership Bill 2017– Second Stage (120 mins)

6.45 p.m.   Government Business (210 mins)
Criminal Law (Sexual Offences) Bill 2015 - Report and Final Stages (resumed if not previously concluded) (Department of Justice and Equality)
Courts (No. 2) Bill 2016 - Second Stage resumed (Department of Justice and Equality)
Bail (Amendment) Bill 2016 - Order for Second Stage and Second Stage (Department of Justice and Equality)

10.15 p.m.  Dáil Adjourns


Seanad Éireann
 

10.30 a.m.   Commencement Matters
    
11.30 a.m.   Order of Business

12.45 p.m.   Civil Liability (Amendment) Bill 2017 – Order for Second Stage and Second Stage (Tánaiste and Minister for Justice and Equality)

3.00 p.m.     Statements on Amendments to Councillors Conditions (Minister for Housing, Planning, Community and Local Government)

4.30 p.m.    Private Members Business - Derelict and Vacant Sites Bill 2017 – Second Stage (Senators Grace O’Sullivan, Alice Mary Higgins, Lynn Ruane, Frances Black, John Dolan, Collette Kelleher)

Statements on progress in relation to the National Children's Hospital (to conclude within 45 minutes) (Department of Health)


Committee Meetings 
 

Children and Youth Affairs (Joint) CR1, LH 2000 9 a.m.
AGENDA: The Affordable Childcare Scheme (ACS)
Session A: [Officials from the Department of Children and Youth Affairs; and Representatives from Pobal]
Session B: [Representatives from Early Childhood Ireland; the Association of Childhood Professionals; and the City and County Childcare Committees]

Future of Healthcare (Select) CR3, LH 2000 9 a.m.
AGENDA: Private Meeting

Justice and Equality (Joint) CR2, LH 2000 9 a.m.
AGENDA: Prisons, Penal Policy and Sentencing [Irish Penal Reform Trust]

Transport, Tourism and Sport (Joint) CR4, LH 2000 9 a.m.
AGENDA: Road Safety Strategy Session A: 9 a.m. [Minister for Transport, Tourism and Sport]
Session B: 11.15 a.m. [Ms. Moyagh Murdock, Chief Executive Officer, Road Safety Authority; Mr. Michael Rowland, Road Safety Research and Driver Education, Road Safety Authority; and Mr. Liam Duggan, Vehicle Testing and Enforcement, Road Safety Authority]

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 1.30 p.m.
AGENDA: Experience in other jurisdictions [Representatives from Scottish Water; Welsh Water and the Commission for Energy Regulation]

Health (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Session A: 1.30 p.m. Motion re: Proposal for a Directive of the European Parliament and of the Council amending Council Framework Decision 2004/757/JHA of 25 October 2004 laying down minimum provisions on the constituent elements of criminal acts and penalties in the field of illicit drug trafficking, as regards the definition of drug [Ms. Catherine Byrne, T.D., Minister of State with special responsibility for Communities and the National Drugs Strategy at the Department of Health]. Session B: 2.00 p.m. Consideration of the Herity Report entitled “Independent Clinical Review of Provision of a Second Catheterisation Laboratory at University Hospital Waterford” [Dr. Niall Herity, Clinical Director of Cardiology, Belfast HSC Trust and Clinicians from the South-East]

Budgetary Oversight CR2, LH 2000 2 p.m.
AGENDA: (i) The macroeconomic outlook; (ii) Labour market Developments; (iii) Public capital investment and (iv) Budgetary Priorities [Representatives from Ibec]


Thursday 9 February 2017


Dáil Éireann
 

9.30 a.m.    Statements on Hospital Waiting Lists (180 mins)

12.30 p.m.  Leaders’ Questions (FF, SF, I4C, SD-GP)  (32 mins)

1.02 p.m.    Questions on Promised Legislation (15 mins)

1.17 p.m.    Government Business
Motion re. Psychoactive Drugs (back from Committee) (without debate) (Department of Health)
Motion re. Ninth report of the Committee of Selection (without debate)
Statements on proposed Terms of Reference and draft Commission of Investigation (Certain matters relating to two disclosures made by members of An Garda Síochána under the Protected Disclosures Act 2014) Order 2017 (to conclude at 4.00 pm) (Department of Justice and Equality)

4.00 p.m.  Weekly divisions

4.30 p.m.  SOS

5.00 p.m.   P.Q.s: Oral - Minister for Jobs, Enterprise and Innovation (90 mins)

6.30 p.m.   Topical Issues   (48 mins)
Private Notice Question (if any)

7.18 p.m.   Committee Report/PMB: (120 mins)
Consumer Insurance Contracts Bill 2017 – Second Stage

9.18 p.m.  Dáil Adjourns


Seanad Éireann
 

10.30 a.m.  Commencement Matters
   
11.30 a.m.  Order of Business
Motion re opt Proposal for a Directive of the European Parliament and of the Council amending Council framework Decision 2004/757/JHA of 25 October 2004 laying down minimum provisions on the constituent elements of criminal acts and penalties in the field of illicit drug trafficking, as regards the definition of drug – Back from Committee without debate

12.45 p.m.   Statements on the Action Plan for Rural Development (Minister for Arts, Heritage, Regional, Rural and Gaeltacht Affairs)

16.45 p.m.  Statements on the proposed Terms of Reference and the draft Commission of Investigation (Certain matters relating to two disclosures made by members of An Garda Síochána under the Protected Disclosures Act 2014) Order 2017 (Tánaiste and Minister for Justice and Equality)

17.30 p.m. Seanad Adjourns


Committee Meetings 
 

Foreign Affairs and Trade, and Defence (Joint) CR1, LH 2000 9.45 a.m.
AGENDA: Session A: 9:45 a.m. Issues concerning the Reserve Defence Forces. [Neil Richardson, General Secretary, Reserve Defence Forces Representative Association]
Session B: 11:15 a.m.  Passport services.  [Senator Robbie Gallagher] (ii) Motion re Consular Services [Senator Mark Daly]

Social Protection (Joint) CR4, LH 2000 10 a.m.
AGENDA:(i) Labour Activation (resumed) [Dr. John Sweeney, Labour Market Council]                                                                                               
 (ii) Scrutiny of EU legislative proposals: Schedule A
COM(2016)815 Regulation on access to cross-border social security services                         

Dáil Business R160 5-Storey Block 10.30 a.m.
AGENDA: Private Meeting

Implementation of the Good Friday Agreement (Joint) CR2, LH 2000 2.15 p.m.
AGENDA: The Implications of Brexit for the Good Friday Agreement and its Institutions (resumed) [Minister for Public Expenditure and Reform]


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday
Criminal Law (Sexual Offences) Bill 2015
Courts (No. 2) Bill 2016



Dáil Wednesday
Criminal Law (Sexual Offences) Bill 2015
Courts (No. 2) Bill 2016
Bail (Amendment) Bill 2016

Dáil Thursday
Consumer Insurance Contracts Bill 2017


Seanad

Seanad Tuesday
Health (Miscellaneous Provisions) Bill 2016

Seanad Wednesday
Civil Liability (Amendment) Bill 2017

Seanad Thursday

Committees

Committees Tuesday
Communications Regulation (Postal Services) (Amendment) Bill 2016

Committees Wednesday

Committees Thursday


Indicative Business for Week Commencing 13 February 2017

GOVERNMENT BUSINESS
Knowledge Development Box (Certification of Inventions) Bill 2016 – Second Stage
Other items to be announced

PRIVATE MEMBERS BUSINESS
Tuesday 14 February 2017 - Fianna Fáil – Motion re. North/South Interconnector
Wednesday 15 February 2017 - Sinn Féin – Motion re. BREXIT and the need for a special designation for the North

THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 2 FEBRUARY 2017
Report on the Rising Costs of Motor Insurance – Joint Committee on Finance, Public Expenditure and Reform, and Taoiseach, and the Cost of Insurance Working Group - Report on the Cost of Motor Insurance, January 2017 – Department of Finance


Provisional Listing of Bills for Dáil Select Committee Consideration

** Week commencing 13 February 2017
No Bills Scheduled

** Week commencing 20 February 2017
No Bills Scheduled


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service